# SDR SWIA201439452

- Difficulty date: September 24, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N951SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7795
- Aircraft time: 29,464 hours, 24,538 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP, OTBD VANE CAP IS CHAFED.  BLENDED RT INBD FLAP, OTBD VANE CAP IAW REO.  BLEND OUT OF LIMITS,  REPLACED THE VANE CAP.
